MAUDE Adverse Event Report: MicroPort CRM S.r.l. CPR4; Pacemaker/Icd/Crt Non-Implanted Components

MicroPort CRM S.r.l. CPR4; Pacemaker/Icd/Crt Non-Implanted Components
Model Number CPR4 HEAD
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2026
Type of Reportable Event Malfunction

Brand Name
CPR4
Common Device Name
Pacemaker/Icd/Crt Non-Implanted Components
Manufacturer (Section D)
MicroPort CRM S.r.l.
via crescentino s.n
saluggia (vc) 13040
IT  13040
Manufacturer (Section G)
MicroPort CRM S.r.l.
via crescentino s.n
saluggia (vc) 13040
IT   13040
Manufacturer Contact
anne rousseau-plasse
via crescentino s.n
saluggia (vc) 13040
IT   13040
+33(146)013082
MDR Report Key50894383
Report Number1000165971-2026-06748
Device Sequence Number5829308
Product Code OSR
UDI-Device Identifier08031527019611
UDI-Public(01)08031527019611
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P980049
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCPR4 HEAD
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/17/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown